Hölder continuous functions on compact sets and functions spaces
Jonsson, Alf
Studia Mathematica, Tome 67 (1980), p. 35-48 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:218324
@article{bwmeta1.element.bwnjournal-article-smv68i1p3bwm,
     author = {Alf Jonsson},
     title = {H\"older continuous functions on compact sets and functions spaces},
     journal = {Studia Mathematica},
     volume = {67},
     year = {1980},
     pages = {35-48},
     zbl = {0363.46032},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p3bwm}
}
Jonsson, Alf. Hölder continuous functions on compact sets and functions spaces. Studia Mathematica, Tome 67 (1980) pp. 35-48. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p3bwm/